arrow
Volume 25, Issue 3
Bifurcation of Equilibria in a Class of Planar Piecewise Smooth Systems with 3 Parameters

Lin Zang, Xumei Chen, Chengchun Gong & Yongkui Zou

Commun. Math. Res., 25 (2009), pp. 204-212.

Published online: 2021-07

Export citation
  • Abstract

The goal of this paper is to investigate the bifurcation properties of stationary points of a class of planar piecewise smooth systems with 3 parameters using the theory of differential inclusions. We especially study the existence of the stationary points on the line of discontinuity of this kind of planar piecewise smooth system.


  • Keywords

piecewise smooth system, line of discontinuity, equilibria, bifurcation.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-25-204, author = {Lin and Zang and and 18143 and and Lin Zang and Xumei and Chen and and 18144 and and Xumei Chen and Chengchun and Gong and and 18145 and and Chengchun Gong and Yongkui and Zou and and 18146 and and Yongkui Zou}, title = {Bifurcation of Equilibria in a Class of Planar Piecewise Smooth Systems with 3 Parameters}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {25}, number = {3}, pages = {204--212}, abstract = {

The goal of this paper is to investigate the bifurcation properties of stationary points of a class of planar piecewise smooth systems with 3 parameters using the theory of differential inclusions. We especially study the existence of the stationary points on the line of discontinuity of this kind of planar piecewise smooth system.


}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19327.html} }
TY - JOUR T1 - Bifurcation of Equilibria in a Class of Planar Piecewise Smooth Systems with 3 Parameters AU - Zang , Lin AU - Chen , Xumei AU - Gong , Chengchun AU - Zou , Yongkui JO - Communications in Mathematical Research VL - 3 SP - 204 EP - 212 PY - 2021 DA - 2021/07 SN - 25 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19327.html KW - piecewise smooth system, line of discontinuity, equilibria, bifurcation. AB -

The goal of this paper is to investigate the bifurcation properties of stationary points of a class of planar piecewise smooth systems with 3 parameters using the theory of differential inclusions. We especially study the existence of the stationary points on the line of discontinuity of this kind of planar piecewise smooth system.


LinZang, XumeiChen, ChengchunGong & YongkuiZou. (2021). Bifurcation of Equilibria in a Class of Planar Piecewise Smooth Systems with 3 Parameters. Communications in Mathematical Research . 25 (3). 204-212. doi:
Copy to clipboard
The citation has been copied to your clipboard